MathSciNet Relay Station
MathSciNet bibliographic data
MR2251264 (2007c:35151) 35Q53 (34D05 34E10 35-02 35B25)
He, Ji-Huan New interpretation of homotopy perturbation method. Addendum: "Some asymptotic methods for strongly nonlinear equations'' [Internat. J. Modern Phys. B 20 (2006), no. 10, 1141–1199; MR2220565]. Internat. J. Modern Phys. B 20 (2006), no. 18, 2561–2568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement